Items where Author is "Dolbeault, Jean"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 8.

Article

Bartier, Jean-Philippe, Blanchet, Adrien, Dolbeault, Jean and Escobedo, Miguel (2011) Improved intermediate asymptotics for the heat equation. Applied Mathematics Letters, 24 (1). pp. 76-81.

Blanchet, Adrien, Dolbeault, Jean, Escobedo, Miguel and Fernandez, Javier (2010) Asymptotic behaviour for small mass in the two-dimensional parabolic-elliptic Keller-Segel model. Journal of Mathematical Analysis and Applications, 361 (2). pp. 533-542.

Blanchet, Adrien, Bonforte, Matteo, Dolbeault, Jean, Grillo, Gabriele and Vazquez, Juan-Luis (2009) Asymptotics of the fast diffusion equation via entropy estimates. Archive for Rational Mechanics and Analysis, 191 (2). pp. 347-385.

Blanchet, Adrien, Dolbeault, Jean and Kowalczyk, Michal (2009) Stochastic Stokes' drift, homogenized functional inequalities, and large time behavior of Brownian ratchets. SIAM Journal on Mathematical Analysis, 41 (1). pp. 46-76.

Blanchet, Adrien, Dolbeault, Jean and Kowalczyk, Michal (2008) Travelling fronts in stochastic Stokes' drifts. Physica A, 387 (23). pp. 5741-5751.

Blanchet, Adrien, Bonforte, Matteo, Dolbeault, Jean, Grillo, Gabriele and Vazquez, Juan-Luis (2007) Hardy-Poincaré inequalities and applications to nonlinear diffusions. Comptes Rendus Mathématique, 344 (7). pp. 431-436.

Blanchet, Adrien, Dolbeault, Jean and Perthame, Benoit (2006) Two-dimensional Keller-Segel model: optimal critical mass and qualitative properties of the solutions. Electronic Journal of Differential Equations, 2006 (44). pp. 1-33.

Blanchet, Adrien, Dolbeault, Jean and Monneau, Régis (2005) "On the one-dimensional parabolic obstacle problem with variable coefficients". Progress in Nonlinear Differential Equations and Their Applications, vol.63. pp. 59-66.

This list was generated on Wed Jun 26 17:08:42 2019 CEST.